# SDR UIEA2018081001647

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,903 hours, 9,769 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Vibration Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LT ENGINE FAN VIB REACHED 4.1 NO INDICATION OF NOISE, HOWEVER AT CRZ VIB SUSTAINED AT 1.2 TO 1.9. PERFORMED TASK 71-05 FT 856, FOUND CONNECTOR LOOSE AT FWD ACCELEROMETER. RESECURED CONNECTOR IAW AMM 77-31-01. GROUND RAN NR 2 ENGINE IAW AMM 71-000-00, ENGINE VIBRATION FOUND IN LIMITS. OK FOR SERVICE.
